# SDR GTIA2015111401408

- Difficulty date: November 14, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 38,333 hours, 18,410 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK AIRHOSE BROKE OFF.  R & R F/O O2 MASK IAW AMM 35-12-41.  OPS CHECK GOOD.  NO LEAKS NOTED.
